Record number :
1560636
Title of article :
Completeness of Muckenhoupt classes
Author/Authors :
Aimar، نويسنده , , Hugo and Carena، نويسنده , , Marilina and Iaffei، نويسنده , , Bibiana، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2010
Pages :
10
From page :
401
To page :
410
Abstract :
In this note we prove that the Hausdorff distance between compact sets and the Kantorovich distance between measures, provide an adequate setting for the convergence of Muckenhoupt weights. The results which we prove on compact metric spaces with finite metric dimension can be applied to classical fractals.
Keywords :
Convergence of measures , Muckenhoupt weights , Hausdorff distance
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2010
Link To Document :
بازگشت